[ { "catentry_id" : "108016", "Attributes" : { }, "offerPrice": "£2.99", "listPrice": "£2.99", "ItemImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/6045694.jpg", "ItemImage467" : "/wcsstore/ExtendedSitesCatalogAssetStore/6045694.jpg", "ItemThumbnailImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/6045694.jpg" } ]
Search

LloydsPharmacy Flu-Max All-in-One Chesty Cough & Cold 10 Sachets

For the relief of: aches and pains, headache, blocked nose, sore throat, chills and feverishness. They also loosen stubborn phlegm and provide relief from chesty cough.

             £2.99
[ { "catentry_id":"108016", "status":"Available" } ]
In stock
Out of Stock
Size : 10 Sachets | Unit price : £0.30 per Sachets
[ { "catentry_id":"108016", "status":"Available" } ]


Max Strength

Cold & Flu Relief Sachets

Paracetamol & Phenylephrine

• Relief from headaches, aches and pains, sore throat, blocked nose and fever
• With decongestant
• Non-drowsy

Marketing Authorisation Holder:
Wrafton Laboratories Ltd, Braunton, Devon, EX33 2DL.

PL: 12063/0104

SKU:6045694

1. Pour the contents of one sachet into a mug.
2. Fill it with hot, but not boiling water.
3. Stir until dissolved and drink

Adults, the elderly and children 16 years and over.
The contents of the one sachet to be taken every 4 to 6 hours as required.
Do not take more than 4 sachets (4 doese) in any 24 hour period.
Leave at least 4 to 6 hours between doses.
Do not give to children under 16 years old.
Do not take for longer than 3 days, unless advised by your doctor.
Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

Warnings:
Consult your doctor if you are receiving prescribed medicines, or if you are pregnant or breast-feeding.
Contains Paracetamol
Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well

Please read the enclosed leaflet carefully before use.
Do not use after the expiry date printed on the carton and sachet.
Keep out of sight and reach of children

Each 5g sachet of yellow powder, taken as a hot lemon drink contains the active ingredients:
Paracetamol 1000mg, Phenylephrine hydrochloride 12.2mg.
Also contains: Sucrose, Sodium citrate, Aspartame (E951) and Ascorbic acid (Vitamin C).

Standard delivery

Free on orders over £35
£3.95 for orders up to £35
Delivered within 3 to 5 days

Next day delivery

£5.99
Delivered next working day on orders placed by 4pm
Delivered the following day if orders placed after 4pm
Excludes Fridays, Saturdays and Sundays

Click & collect

Free on all orders
Delivered next working day on orders placed before 3pm (Monday to Thursday)
Orders placed on Friday to Sunday will be delivered on the following Tuesday
Exclusions apply to find out more about our Click & Collect service click here

NHS prescriptions

Free delivery for NHS prescription medicines sent by Royal Mail Signed service
Please note normal delivery charges will apply for non-prescription items in the same basket
Once we have received your prescription it can take up to 48 hours for us to dispense your items, and Royal Mail Signed service can take 3-5 working days

Private prescriptions

Free delivery for private prescription medicines sent by Royal Mail Special Delivery
Please note all private prescription items have a minimum order value of £7.00
Once we have received your prescription it can take up to 48 hours for us to dispense your items, and Royal Mail can take 3-5 working days

Returns

If you're not completely satisfied with your order, you can return it to us within 14 days
Find out more about our returns policy and exclusions click here

  • Click and Collect (FREE) Orders after Thursday 3pm - Sunday will be delivered on the following Tuesday
  • Deliver to UK address (FREE on orders over £35) Including Isle of Man and Channel Islands. Free delivery on prescriptions.

If you have specific information or communication support needs, please let us know in advance and we will do our best to meet these needs. LloydsPharmacy Online website is owned and provided by Lloyds Pharmacy Limited a Company incorporated in England and Wales under company number 758153. Our VAT Number is 222516987.

The customer will be logged out and the session ended in 30 seconds.

Stay Signed In

The customer will be logged out and the session ended in 30 seconds.

Stay Signed In Sign Out